Contract grant sponsor: National Security Agency; contract grant number: H98230-09-1-0065. The United States Government is authorized to reproduce and distribute reprints notwithstanding any copyright notation herein.
Orientable Hamilton Cycle Embeddings of Complete Tripartite Graphs I: Latin Square Constructions
Article first published online: 7 OCT 2013
© 2013 Wiley Periodicals, Inc.
Journal of Combinatorial Designs
Volume 22, Issue 2, pages 71–94, February 2014
How to Cite
Ellingham, M. N. and Schroeder, J. Z. (2014), Orientable Hamilton Cycle Embeddings of Complete Tripartite Graphs I: Latin Square Constructions. J. Combin. Designs, 22: 71–94. doi: 10.1002/jcd.21375
- Issue published online: 2 DEC 2013
- Article first published online: 7 OCT 2013
- Manuscript Revised: 28 MAY 2013
- Manuscript Received: 15 AUG 2012
- National Security Agency. Grant Number: H98230-09-1-0065
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!